# SDR SWIA202157640

- Difficulty date: February 25, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON FRAME 319 FROM STRG 24L-STRG24R     (C-CHECK RO 4/21/2021)    REMOVED AND REPLACED FRAME 319.70 STGR 25L - 23R REF CRJ700 SRM 53-00-06-201-006-A01, CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS. PRESSURE CHECK GOOD.
